MathSciNet Relay Station
MathSciNet bibliographic data
MR2862552 46H25 (47A07)
Khadem-Maboudi, Ali Akbar; Ebrahimi Vishki, Hamid Reza Strong Arens irregularity of bilinear mappings and reflexivity. Banach J. Math. Anal. 6 (2012), no. 1, 155–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement